# SDR FDEA202206171448

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON AFT FAIRING UNDER PANEL 437BR LOWER I/B SIDE SUPPORT CRACKED @ STA 326 REPAIRED #1 PYLON MID-SPAR FRAME IAW B767 SRM 54-52-71-2R, REPAIR 4 & FEDEX EA   H-5450-T0369005-P1, RELEASED JUN 16, 2022, TITLED "NACELLES/PYLON - WING PYLON/STRUT   - #1 PYLON, NAC STA 329, FAIRING, FRAME, SRM REPAIR DEVIATION"
